# SDR USAA2012041100004

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FLIGHT COMPARTMENT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FLIGHT COMPARTMENT EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-01-201.
